young lady 30yr,no comorb,took some medication for itching from doctor outside.. developed this lesions,skin pilling, edema all over the body including face.... is it sjs?

1 Like

LikeAnswersShare

This is a moderately serious case that should be admitted in a corporate hospital ( where all so rts of speacialists are available. Dont waste time!. It is a case of " exfoliative dermatitis with interstetial nephrites both cause by adverse drug reaction . The firmer explains the skin involvement- erythematous rash and peeling or exfoliation due to rapid turnover and sloughing if superficial epithelial cells - all a dry process. - unlike TEN Where sheats of skin sloughs off following rupture of bullae inxlding mucosa. The puffiness of face and almost ansarcaobviously is of kidney origin. The ost common ephritis an adverse drug can cause is " tubulo intetstitial nephritis." Low urine out put, raised RFT, anasarca and oesonophils in urine ( characteristic) Pt needs fluid and electrolyte management and monitaring of kidney function under care of a nephroligist. Wonder why the case is being discussed here. Dress syndomes is a serious delayed rea tion to a drug taken usually 2 to 3 b 4 but not within a week. Multisystom involvement like liver 80/ case, raise liver enzymes, heart - 30%:kidny,skinetc. Fever greatertha 100, lymphadenopathy, lucoctosisadatypicallymphocytes, raised lier ezyes etc. Peripheral high esonophilia.. Seious and had 10 % mortality. The presentatui mskes it unlikely. This is my opinion. " knowing what we can not treat is more important than what we can ".

Any bullous lesion..? Duration of gap between drug intake and lesions..? Any fever or rash..? Mucosal erosion.? Nikolsky sign..? Percentage of body surface area involved..? If any of these are present then thinks of sjs /ten.

No bullous, meds taken 3 to 4 days was continued till yday when she developed this lesions, rash all over body, no fever, no oral mucosa involved yet, this eruption are on hand and legs and face...
0

View 5 other replies

Exfoliative dermatitis no doubt. Judicious use of steroids short course needed. Corporate hospital is not possible for all.. the problem is not immediately life threatening, too.

?Dress syndrome

Dr Abhishek, Dr prabhakar, and Dr umesh patnaik sirs.- I am overwhelmed by ur support to my answer. Thank u sir- now I am beginning to believe there is some truth in what I said.

I agree with Dr. Asv Prasad

Thank u sir.
0

View 1 other reply

Erythroderma. Or exfoliate dermatitis. Plz confirm from dermatologist

Can try lab-S.protin, S.creatanine, Hb, possibly drug reaction, Rx-Tab-Ivoral fort (1)+Tab-Montina L 1odx10, wysolone in tapping dose

I agree Dr. asv Prasad

Thanks for ur company in this lonely journey sir. !
0

I agree with Dr Asv Prasad

Load more answers